# SDR 98ZZZX2392

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torsion Link
- Condition: Broken
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED.  NO EMERGENCY DECLARED.  ON INITIAL TAKEOFF ROLL, ENCOUNTERED NOSE WHEEL SHIMMY, ABORTED TAKEOFF.  AIRCRAFT STOPPED AND WAS UNABLE TO TAXI BACK TO GATE DUE TO STEERING PROBLEM.  AIRCRAFT TOWED BACK TO GATE.  FOUND LOWER TORSION LINK BROKEN.
